MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.395S
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not provided for reporting.Additional device code ktt.Device malfunctioned intraoperative.Device was not implanted/explanted.Device is not expected to be returned for manufacturer review/investigation.(b)(4) used to capture additional medical/surgical intervention required.Device history records review was completed for part# 04.038.395s, lot# h483586.Manufacturing location: (b)(4), manufacturing date: nov 27, 2017, expiry date: oct 31, 2027.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated helical blade 95mm sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent a femoral fracture procedure.During the procedure, a helical blade completely missed the nail.There was a surgical delay of about one and a half hour to get the nail out and the surgeon had to re-do the procedure using a smaller diameter nail and a new blade.The procedure was completed successfully with no impact to the patient.Patient outcome was reported as fine.This report is for one (1) tfna fenestrated helical blade 95mm - sterile.This is report 1 of 2 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 95MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7508647
Report Number2939274-2018-52151
Device Sequence Number1224422
Product Code HSB
UDI-Device Identifier10886982099273
UDI-Public(01)10886982099273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.395S
Device Catalogue Number04.038.395S
Device Lot NumberH483586
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;